# SDR ASAA12511039

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 14,802 hours, 4,627 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: 286A5054001
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO WARNING TEST WAS UNSUCCESSFUL.  FOUND A WIRE DAMAGED BETWEEN D13844 AND D13846 FOR A1 SMOKE DETECTOR IN FWD AFT PIT.  REPAIRED WIRE AND OPS CHECK GOOD REF WDM 36 16 22 SWPM 20 30 12 26 16 00 710 801 CARGO BAY SMOKE DET OPS TEST.
